# SDR AALA202505067182

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 3907130402
- Part serial: FCDMK1009295
- Condition: Deteriorated
- Location: Zone 200
- Part time: 65,901 hours, 36,756 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WX RADAR NOT ADEQUATELY PAINTING WEATHER TO AVOID CELLS.. AIRCRAFT DIVERTED TO PNS AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED FO NAV DATA DISPLAY UNIT IAW AMM 31-63-22,.
